# SDR VNAA0204008

- Difficulty date: April 13, 2002
- Submitted: April 16, 2002
- Operation: Air carrier
- Aircraft: N459PS
- Make and model: Dorner DO328100
- Aircraft serial: 3070
- Aircraft time: 15,489 hours, 13,470 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2300 · Communications System
- Part: Switch
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE ENROUTE, THE CREW CALLED MAINTENANCE CONTROL AND STATED THE FIRST OFFICER'S MICROPHONE'S PUSH TO TALK SWITCH WAS NOT WORKING.  FLIGHT 4169 DIVERTED TO CAK WHO HAD THE PART IN STOCK.  MAINTENANCE THEN INSPECTED AND REPLACED THE SWITCH IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 23-00-00.  OPERATIONAL CHECKS WERE PERFOMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
